# SDR DALA2018031101551

- Difficulty date: March 10, 2018
- Submitted: March 11, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2. CORROSION ON LONG 30 STA Y=218 AT INNER STRUCTURE E/E COMPARTMENT. LONGERON 30 BTW STA Y=160-229 WAS REPLACED PER SRM VOL II 51-30-02 AND 51-30-05.
